RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 232–237 (Mi de9877)  

This article is cited in 4 scientific papers (total in 4 papers)

Numerical methods

The finite element method for fourth-order quasilinear degenerate elliptic equations

M. M. Karchevskii, A. D. Lyashko, M. R. Timerbaev

Kazan State University

Full text: PDF file (965 kB)

English version:
Differential Equations, 1999, 35:2, 233–238

Bibliographic databases:
UDC: 517.958
Received: 26.10.1998

Citation: M. M. Karchevskii, A. D. Lyashko, M. R. Timerbaev, “The finite element method for fourth-order quasilinear degenerate elliptic equations”, Differ. Uravn., 35:2 (1999), 232–237; Differ. Equ., 35:2 (1999), 233–238

Citation in format AMSBIB
\Bibitem{KarLyaTim99}
\by M.~M.~Karchevskii, A.~D.~Lyashko, M.~R.~Timerbaev
\paper The finite element method for fourth-order quasilinear degenerate elliptic equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 232--237
\mathnet{http://mi.mathnet.ru/de9877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726406}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 233--238


Linking options:
  • http://mi.mathnet.ru/eng/de9877
  • http://mi.mathnet.ru/eng/de/v35/i2/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Lyashko, M. R. Timerbaev, “Questions of solvability and a finite element method for higher-order degenerate elliptic equations”, Russian Math. (Iz. VUZ), 43:5 (1999), 53–60  mathnet  mathscinet  zmath  elib
    2. Sh. I. Tayupov, M. R. Timerbaev, “Skhemy MKE vysokogo poryadka tochnosti dlya neodnorodnoi dvukhtochechnoi granichnoi zadachi s vyrozhdeniem”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2006, 63–75  mathnet  zmath
    3. A. D. Lyashko, Sh. I. Tayupov, M. R. Timerbaev, “High-accuracy schemes of the finite element method for systems of degenerate elliptic equations on an interval”, Russian Math. (Iz. VUZ), 53:7 (2009), 17–27  mathnet  crossref  mathscinet  zmath
    4. A. A. Sobolev, M. R. Timerbaev, “O skhemakh MKE vysokogo poryadka tochnosti dlya dvukhtochechnoi zadachi Dirikhle chetvertogo poryadka s vyrozhdeniem”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 152, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2010, 235–244  mathnet  mathscinet
  • Number of views:
    This page:170
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019